MathSciNet Relay Station
MathSciNet bibliographic data
MR2545819 (2010k:65100) 65J08 (34A45 34G10 47D06)
Hansen, Eskil; Ostermann, Alexander High order splitting methods for analytic semigroups exist. BIT 49 (2009), no. 3, 527–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement